A Caltech Library Service

Harmonic maps and the Schoen conjecture

Markovic, Vladimir (2017) Harmonic maps and the Schoen conjecture. Journal of the American Mathematical Society, 30 (3). pp. 799-817. ISSN 0894-0347. doi:10.1090/jams/881.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We show that every quasisymmetric homeomorphism of the circle ∂H^2 admits a harmonic quasiconformal extension to the hyperbolic plane H^2. This proves the Schoen conjecture.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle
Additional Information:© 2017 American Mathematical Society. Received by the editors March 11, 2015 and, in revised form, July 22, 2016. Published electronically: March 1, 2017. The author was partially supported by the Simons Investigator Award 409745 from the Simons Foundation, by the “Fund for Basic Research” from the Institute for Advanced Study, and by the NSF grant number DMS-1201463.
Funding AgencyGrant Number
Simons Foundation409745
Institute for Advanced StudyUNSPECIFIED
Issue or Number:3
Classification Code:2010 Mathematics Subject Classification: Primary 53C43
Record Number:CaltechAUTHORS:20170505-094324508
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77215
Deposited By: Tony Diaz
Deposited On:05 May 2017 17:00
Last Modified:15 Nov 2021 17:29

Repository Staff Only: item control page